The Heigth of Ideals and Regular Sequences.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 137-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__93_4_156290,
author = {Craig Huneke and Vijaylaxmi Trivedi},
title = {The {Heigth} of {Ideals} and {Regular} {Sequences.}},
journal = {Manuscripta mathematica},
pages = {137--142},
year = {1997},
volume = {93},
number = {4},
zbl = {0887.13007},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156290/}
}
Craig Huneke; Vijaylaxmi Trivedi. The Heigth of Ideals and Regular Sequences.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 137-142. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156290/